# SDR CALA2025101309952

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER EMERGENCY PATH LIGHTING ARE DIM WHEN TURN ON FROM SEAT 22CBA TO 31CBA.   REMOVED AND REPLACED BATTERY CHARGER ASSY M10699 RT SEAT 28 FED IAW AMM TASK 33-51-07-862-054, TASK 33-51-07-022-020,  PERFORMED OPS CHECK GOOD IAW AMM 33-51-00-715-801.
